# SDR A6WA201040898

- Difficulty date: November 27, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STAIR STRUCTURE IS CRACKED NEXT TO FWD HANDRAIL 1 BRACKET CUT OUT CRACKED SECTION AND FABRICATED NEW SECTION IAW REO 601R-52-11-702, REV C, REPAIR Z.
